International Journal of Mathematics and Mathematical Sciences

International Journal of Mathematics and Mathematical Sciences / 1993 / Article

Open Access

Volume 16 |Article ID 516196 | https://doi.org/10.1155/S0161171293000304

Troy L. Hicks, B. E. Rhoades, "Fixed points for pairs of mappings in d complete topological spaces", International Journal of Mathematics and Mathematical Sciences, vol. 16, Article ID 516196, 8 pages, 1993. https://doi.org/10.1155/S0161171293000304

Fixed points for pairs of mappings in d complete topological spaces

Received07 Oct 1991
Revised12 Mar 1992

Abstract

Several important metric space fixed point theorems are proved for a large class of non-metric spaces. In some cases the metric space proofs need only minor changes. This is surprising since the distance function used need not be symmetric and need not satisfy the triangular inequality.

Copyright © 1993 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Order printed copiesOrder
Views83
Downloads441
Citations

Related articles

We are committed to sharing findings related to COVID-19 as quickly as possible. We will be providing unlimited waivers of publication charges for accepted research articles as well as case reports and case series related to COVID-19. Review articles are excluded from this waiver policy. Sign up here as a reviewer to help fast-track new submissions.